MathSciNet Relay Station
MathSciNet bibliographic data
MR486403 28A45 (26A39 46G10)
Morrison, T. J. A note on the Denjoy integrability of abstractly-valued functions. Proc. Amer. Math. Soc. 61 (1976), no. 2, 385–386 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement